MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.034.355S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional patient identifier: (b)(6).Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent a hardware removal due to nonunion at fracture site.Surgeon removed an ex tibial nail and 4 interlocking screws.Patient was revised to another companies products.No further information provided.This report is for (1) 9mm ti cann tibial nail-ex w/prox bend 375mm-sterile.This is report 1 of 5 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- the complaint device (9 ti cann tibial nail-ex prox bend 375-s product code: 04.034.355s) was not received for investigation.The images were reviewed, and the complaint condition is not confirmed.After review of the x-rays provided, one tibial nail is present with no signs of issue with it, it is located in the tibial area.The nail does not appear to have any defect or malfunction that could contribute to the nonunion condition.This complaint is not confirmed as a photo inspection does not show malfunction of the complaint device.A manufacturing record evaluation cannot be performed due to lack of lot number.A definite assignable root cause could not be determined based on the provided information.As the device was not returned, and as-received condition could not be assessed and a dimensional inspection and document/specification review were not completed.No dhr review was completed since no lot number was supplied via photo or additional information.During the investigation no product design issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: the device lot number is unknown, therefore a device history review could not be performed.If more information become available, the record will be re-assessed device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 375MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key13232390
Report Number2939274-2022-00123
Device Sequence Number4409234
Product Code JDS
UDI-Device Identifier10886982095138
UDI-Public(01)10886982095138
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.034.355S
Device Catalogue Number04.034.355S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/17/2021
Supplement Date Received by Manufacturer02/03/2022
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date02/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS.; 4.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS.; 4.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS.; 4.0 TI LCKNG SCR T25 SD 44 FOR IM NAILS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale